# SDR AALA202404256249

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 64,862 hours, 27,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Abnormal
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L GIRT BAR MISSING RED EDGE. OPEN
